MathSciNet Relay Station
MathSciNet bibliographic data
MR1152876 (93f:41011) 41A10
DeVore, Ronald A.; Leviatan, Dany; Yu, Xiang Ming Polynomial approximation in $L\sb p$ $(0<p<1)$. Constr. Approx. 8 (1992), no. 2, 187–201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement